Journal of Computer Science

A Method of Deductive Logical Inference Proofs

Maher A. Nabulsi and Ayman M. Abdalla

DOI : 10.3844/jcssp.2008.345.348

Journal of Computer Science

Volume 4, Issue 4

Pages 345-348

Abstract

A method of proof is presented and used in proving theorems in logic and set theory. Many commonly used methods of proof are rigid and not easy to apply in proving different theorems. This study deductively draws conclusions from rules of logical inference and then, it generalizes the deduction methods to be applied to logic and set theory. Then, it shows how this method of logical inference can be used to prove implications involving conjunction or disjunction of premises and to prove some identities in set theory involving implication or containment.

Copyright

© 2008 Maher A. Nabulsi and Ayman M. Abdalla. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.